Vicente Muñoz
Vicente Muñoz
Dirección de correo verificada de uma.es - Página principal
TítuloCitado porAño
Determination of present-day stress tensor and neotectonic interval in the Spanish Central System and Madrid Basin, central Spain
V Muñoz, J Giner, A Muñoz Martín, JM González Casado, R Lindo
Tectonophysics 266 (1996), 405-424, 1996
971996
Coherent systems and Brill–Noether theory
SB Bradlow, O Garcia-Prada, V Munoz, PE Newstead
International Journal of Mathematics 14 (07), 683-733, 2003
862003
Betti numbers of the moduli space of rank 3 parabolic Higgs bundles
O García-Prada, PB Gothen, V Muñoz
American Mathematical Soc., 2007
752007
Formality of Donaldson submanifolds
M Fernández, V Muñoz
Mathematische Zeitschrift 250 (1), 149-175, 2005
622005
Formality of Donaldson submanifolds
M Fernández, V Muñoz
Mathematische Zeitschrift 250 (1), 149-175, 2005
622005
Nearly hypo structures and compact nearly Kähler 6-manifolds with conical singularities
M Fernández, S Ivanov, V Muñoz, L Ugarte
Journal of the London Mathematical Society 78 (3), 580-604, 2008
502008
Nearly hypo structures and compact nearly Kähler 6-manifolds with conical singularities
M Fernández, S Ivanov, V Muñoz, L Ugarte
Journal of the London Mathematical Society 78 (3), 580-604, 2008
502008
Ring structure of the Floer cohomology of Σ× S1
V Munoz
Topology 38 (3), 517-528, 1999
411999
An 8-dimensional nonformal, simply connected, symplectic manifold
M Fernández, V Muñoz
Annals of mathematics, 1045-1054, 2008
402008
Lagrangian submanifolds and Lefschetz pencils
V Muñoz, F Presas
Journal of Symplectic Geometry 3 (2), 171-219, 2005
382005
Estructura alpina del antepaís ibérico
V Muñoz, A Muñoz Martín, J Guimerà Rosso, R Vegas, S Cloetingh
Sociedad Geológica de España-Instituto Geológico y Minero de España, 2004
372004
Symplectic resolutions, Lefschetz property and formality
GR Cavalcanti, M Fernández, V Munoz
Advances in Mathematics 218 (2), 576-599, 2008
352008
Almost holomorphic embeddings in Grassmannians with applications to singular symplectic submanifolds
V Muñoz, F Presas, I Sols
Journal fur die Reine und Angewandte Mathematik 547, 149-189, 2002
332002
Hodge polynomials of SL-character varieties for curves of small genus
M Logares, V Munoz, PE Newstead
Revista Matemática Complutense 26 (2), 635-703, 2013
302013
Hodge polynomials of the moduli spaces of pairs
V Munoz, D Ortega, MJ Vázquez-Gallo
International Journal of Mathematics 18 (06), 695-721, 2007
292007
Análisis poblacional de la fracturación tardihercínica en el Sector Central del Sistema Central Ibérico
R Capote, JM González Casado, V Muñoz
Universidade da Coruña, 1987
291987
On the geometry of moduli spaces of coherent systems on algebraic curves
SB Bradlow, O GARCÍA-PRADA, V Mercat, V Munoz, PE Newstead
International Journal of Mathematics 18 (04), 411-453, 2007
262007
Quantum cohomology of the moduli space of stable bundles over a Riemann surface
V Muñoz
arXiv preprint alg-geom/9711030, 1997
251997
Hodge polynomials of the moduli spaces of rank 3 pairs
V Munoz
Geometriae Dedicata 136 (1), 17-46, 2008
222008
On formality of Sasakian manifolds
I Biswas, M Fernández, V Muñoz, A Tralle
Journal of Topology 9 (1), 161-180, 2016
212016
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20